# SDR IXXA20250125005

- Difficulty date: January 25, 2025
- Submitted: January 25, 2025
- Operation: Air carrier
- Aircraft: N239AZ
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 106,420 hours, 18,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143T501911
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC INTERCOSTAL @ STA 592 & 602 RBL 33 IS CORRODED
